Alert archive / Connecticut / Flash Flood Warnings in 2017
Flash Flood Warning 20, NWS New York, NY
NWS New York, NY issued this flash flood warning at Oct 24, 2017, 9:19 PM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 116 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2017, 9:19 PM EDT (01:19 UTC)
- Expired
- Oct 24, 2017, 11:15 PM EDT
- In force
- 116 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT
The radar
The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 10:30 PM EDT | FLASH FLOOD | Naugatuck, CT | RUNNING FLOOD WATERS OF OVER A HALF A FOOT DEEP AT GAS STATION PARKING LOT AND ONTO ROADWAY OFF OF ROUTE 63. |
| Oct 24, 10:55 PM EDT | FLASH FLOOD | Shelton, CT | ROUTE 8 NORTHBOUND CLOSED DUE TO FLOODING WITH TRAFFIC BEING DIVERTED AT EXIT 13. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted.
899
WGUS51 KOKX 250119
FFWOKX
CTC001-009-250315-
/O.NEW.KOKX.FF.W.0020.171025T0119Z-171025T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
919 PM EDT TUE OCT 24 2017
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Southern Fairfield County in southern Connecticut...
Western New Haven County in southern Connecticut...
* Until 1115 PM EDT
* At 919 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Bridgeport, New Haven, Waterbury, Milford, Shelton, Naugatuck,
Southbury, Wolcott, Newtown, Fairfield, Hamden, Stratford,
Trumbull, Cheshire and Monroe.
Additional rainfall amounts of 1 to 2 inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4156 7295 4156 7288 4125 7294 4120 7301
4120 7305 4119 7307 4117 7310 4115 7310
4114 7313 4115 7319 4111 7327 4151 7332
4151 7316 4156 7316 4157 7310 4159 7308
4164 7294
$$
MALOIT1 follow-up statement
590
WGUS71 KOKX 250214
FFSOKX
Flash Flood Statement
National Weather Service New York NY
1014 PM EDT TUE OCT 24 2017
CTC001-250222-
/O.CAN.KOKX.FF.W.0020.000000T0000Z-171025T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-
1014 PM EDT TUE OCT 24 2017
...THE FLASH FLOOD WARNING FOR SOUTHERN FAIRFIELD COUNTY IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 4164 7294 4156 7295 4156 7288 4125 7294
4120 7301 4120 7305 4116 7311 4118 7312
4123 7311 4130 7306 4141 7319 4144 7325
4143 7326 4145 7328 4145 7330 4151 7332
4151 7316 4156 7316 4157 7309 4159 7308
$$
CTC009-250315-
/O.CON.KOKX.FF.W.0020.000000T0000Z-171025T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Haven CT-
1014 PM EDT TUE OCT 24 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
WESTERN NEW HAVEN COUNTY...
At 1012 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two to three inches of rain
have already fallen. Flash flooding is already occurring.
Some locations that will experience flooding include...
New Haven, Waterbury, Milford, Naugatuck, Southbury, Wolcott,
Newtown, Hamden, Stratford, Cheshire, Seymour, Orange, Derby,
Prospect and Woodbridge.
Additional rainfall amounts of up to one inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4164 7294 4156 7295 4156 7288 4125 7294
4120 7301 4120 7305 4116 7311 4118 7312
4123 7311 4130 7306 4141 7319 4144 7325
4143 7326 4145 7328 4145 7330 4151 7332
4151 7316 4156 7316 4157 7309 4159 7308
$$
MALOITWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 7:57 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 24, 7:57 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service New York NY
757 PM EDT Tue Oct 24 2017
.SYNOPSIS...
A slow moving cold front will move across through Wednesday
morning. A wave of low pressure will move along the frontal
boundary on Thursday, and move into the Canadian Maritimes
Thursday night. High pressure will build in from Friday into
Saturday. Another slow moving front will impact the waters
Sunday into Monday. High pressure will return on Tuesday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
An amplifying upper trough across the Tennessee and Ohio Valleys
will translate very slowly east tonight, preceded by a cold
front. As this cold front interacts with a strong low level jet
and an anomalously deep layer of moisture, bands of showers with
heavy rain and isolated tstms are expected, with the emphasis
shifting to Long Island and Southern CT, where there is still
good potential for 1 to 2 inches of rainfall. These bands are
still capable of mixing down stronger winds from aloft, so the
wind advisory remains in effect out east, but was cancelled for
NYC west. Mainly minor flooding is expected.
The rain will be slower to clear the area tonight than
originally anticipated.
Overnight lows will range from the lower 50s well north and
west, to the lower 60s at the coast. These are about 15 degrees
above normal.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Showers associated with the passing cold front will continue
progressing eastward and move off the coast Wednesday morning.
As the upper level trough becomes negatively tilted, a wave
will develop which will keep showers in the forecast across
eastern Long Island and southern CT, with western zones
remaining dry. There is uncertainty as to how far west this rain
progresses. The 12Z NAM WRF and ECMWF are more aggressive with
deepening a surface low south of the area toward Thursday
morning. This will have to be watched with subsequent model
runs with the potential for more significant rainfall.
A blend of MAV/MOS was used for high temperatures, reaching
only the mid to upper 60s area-wide.
Winds will remain light as the front pulls further away, with a
light west to northwest flow taking place Wednesday night.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
A cold front just east of Long Island will have a wave of low
pressure developing and moving along the front Thursday into
Thursday night. Light precipitation is expected with the highest
pops mainly over the eastern zones. High pressure builds across the
area Friday and remain into Saturday.
Another slow moving front will impact the area on Sunday with the
possibility for some heavy rains across the area Sunday and into
Monday. There remains uncertainty with the location and timing of
the front, and the potential for any heavy precipitation with this
system. High pressure builds back on Tuesday.
Temperatures will be near normal through the long term period.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A cold front over PA will slowly track through the region
overnight.
Rain with embedded tstms will continue to develop tonight, then
slide slowly east overnight ahead of the frontal system. Areas
of IFR can be expected with this activity.
After the front passes offshore, mainly VFR is expected through
the remainder of the TAF period. A few showers may develop at
times, but they area expected to be light with no restrictions
to visibility.
Winds at 2000 ft are 25-35 kt in the NYC area. Wind shear has
been removed from the TAFs as a result.
Winds at the surface will gradually decrease from west to east
then shift to the northwest behind the front.
...NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: If thunderstorms redevelop further west,
showers and thunderstorms may need to be extended to 3Z.
KLGA TAF Comments: If thunderstorms redevelop further west,
showers and thunderstorms may need to be extended to 3Z.
KEWR TAF Comments: Thunderstorms may remain east of the airport
through 03Z.
KTEB TAF Comments: Thunderstorms may remain east of the airport
through 03Z.
KHPN TAF Comments: If thunderstorms redevelop further west,
showers and thunderstorms may need to be extended to 3Z.
KISP TAF Comments: Thunderstorm chances may need to be extended.
.OUTLOOK FOR 00Z THURSDAY THROUGH SUNDAY...
.Thu Night thru Sat...VFR.
.Sun...MVFR or lower in SHRA.
&&
.MARINE...
Marginal gales will linger into the first half of the night as
strong southerly winds precede an approaching cold front. Ocean
waters will then need to be transitioned over to an SCA.
SCA criteria seas on the ocean will linger behind the cold front
Wednesday into Wednesday night. As the pressure gradient decreases,
winds will overall become light and therefore less than SCA
criteria.
SCA for ocean seas Thursday will continue to slowly subside as
low pressure moves into the Canadian Maritime and high pressure
builds to the south. Below small craft conditions expected
Friday and into Saturday night. Then as a low deepens along a
stalled front offshore Sunday a south to southeast flow will be
increasing with gusts reaching small craft advisory across all
the forecast waters Sunday into Monday.
&&
.HYDROLOGY...
An additional 1 to 2 inches of rainfall is possible across Long
Island and Southern Connecticut, with minor urban flooding
already occurring in spots. Localized higher amounts are
possible with any training of convection as north-south rain
bands set up in a deep-layered southerly flow.
The next chance for widespread rainfall will be Sunday and
Monday. A period of heavy rainfall is possible, however, exact
timing and location are uncertain.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 2 AM EDT Wednesday for CTZ007-008-010>012.
Wind Advisory until 10 PM EDT this evening for CTZ009.
NY...Wind Advisory until 2 AM EDT Wednesday for NYZ078>081.
Wind Advisory until 10 PM EDT this evening for NYZ177-179.
NJ...None.
MARINE...Gale Warning until 2 AM EDT Wednesday for ANZ330-340-345-350-
353.
Gale Warning until 10 PM EDT this evening for ANZ335-338-355.
&&
SYNOPSIS...Fig/DW
NEAR TERM...Goodman/DW
SHORT TERM...CB/DW
LONG TERM...Fig
AVIATION...12/NV
MARINE...CB/Fig/Goodman/DW
HYDROLOGY...Fig/Goodman/DWHazardous weather outlook, Oct 24, 8:23 PM EDT, 56 minutes before
Hazardous Weather Outlook National Weather Service New York NY 823 PM EDT Tue Oct 24 2017 CTZ009-NYZ177-179-260030- Southern Fairfield-Northern Nassau-Southern Nassau- 823 PM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Heavy showers and isolated thunderstorms will work west to east across the area this evening. There is the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007-008-010>012-NYZ078>081-260030- Northern Middlesex-Northern New London-Southern New Haven- Southern Middlesex-Southern New London-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- 823 PM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Heavy showers and isolated thunderstorms will work west to east across the area into the early morning hours. There is the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005-006-260030- Northern Fairfield-Northern New Haven- 823 PM EDT Tue Oct 24 2017 This Hazardous Weather Outlook is for southern Connecticut. .DAY ONE...Tonight. Heavy showers and isolated thunderstorms will work west to east across the area into the early morning hours. There is the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ002-004-006-103>108-NYZ067>075-176-178-260030- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northern Queens-Southern Queens- 823 PM EDT Tue Oct 24 2017 This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-340-345-350-353-260030- Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 823 PM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-355-260030- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 823 PM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. MALOIT
In the hours before
Local storm report, Oct 24, 7:38 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
738 PM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM NON-TSTM WND DMG BAY SHORE 40.73N 73.25W
10/24/2017 SUFFOLK NY PUBLIC
POWER LINES DOWN RESULTING IN POWER OUTAGE ALONG SOUTH
SIDE OF UNION BLVD
&&
JELocal storm report, Oct 24, 7:43 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
743 PM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND DMG RAMSEY 41.06N 74.15W
10/24/2017 BERGEN NJ EMERGENCY MNGR
SEVERAL LARGE TREE LIMBS AND POWER LINES DOWN
THROUGHOUT TOWN
&&
JELocal storm report, Oct 24, 7:44 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
744 PM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM NON-TSTM WND DMG RAMSEY 41.06N 74.15W
10/24/2017 BERGEN NJ EMERGENCY MNGR
SEVERAL LARGE TREE LIMBS AND POWER LINES DOWN
THROUGHOUT TOWN
&&
CORRECTED EVENT TIME
JELocal storm report, Oct 24, 8:31 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
831 PM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM NON-TSTM WND DMG PATTERSON 41.51N 73.61W
10/24/2017 PUTNAM NY DEPT OF HIGHWAYS
DOWNED TREE ON ROUTE 292 NORTH OF MOONEY HILL ROAD
CAUSING ROAD CLOSURE
0710 AM NON-TSTM WND DMG LEONIA 40.86N 73.99W
10/24/2017 BERGEN NJ LAW ENFORCEMENT
POWER LINES DOWN ON FORT LEE ROAD AND GLENWOOD AVENUE.
0800 AM NON-TSTM WND DMG MILLER PLACE 40.93N 72.99W
10/24/2017 SUFFOLK NY SOCIAL MEDIA
LARGE TREE BRANCH DOWN ON POWER LINES ON SYLVAN AVENUE
0835 AM NON-TSTM WND DMG ELMWOOD PARK 40.90N 74.12W
10/24/2017 BERGEN NJ SOCIAL MEDIA
LARGE TREE DOWN ON POWER LINES IN ELMWOOD PARK
1154 AM NON-TSTM WND DMG MONTCLAIR 40.82N 74.21W
10/24/2017 ESSEX NJ SOCIAL MEDIA
DOWNED TREE ON POWER LINES IN MONTCLAIR
1214 PM NON-TSTM WND DMG RAMSEY 41.06N 74.15W
10/24/2017 BERGEN NJ TRAINED SPOTTER
TREE DOWN ON NORTH CENTRAL AVE WITH PD ON SCENE
1215 PM NON-TSTM WND DMG SADDLE RIVER 41.03N 74.10W
10/24/2017 BERGEN NJ TRAINED SPOTTER
LARGE TREE DOWN ON INDIAN TRAIL WITH PD ON SCENE
1219 PM NON-TSTM WND DMG MAHWAH 41.09N 74.14W
10/24/2017 BERGEN NJ TRAINED SPOTTER
TREE DOWN ON WEST ROAD WITH PD RESPONDING
1230 PM NON-TSTM WND DMG WYCKOFF 41.00N 74.17W
10/24/2017 BERGEN NJ TRAINED SPOTTER
TREE DOWN INTO POWER LINES WITH FIRE DEPARTMENT
RESPONDING AT FRANKIN AVENUE AND WYLIE PLACE
1245 PM NON-TSTM WND DMG RAMSEY 41.06N 74.15W
10/24/2017 BERGEN NJ EMERGENCY MNGR
SEVERAL LARGE TREE LIMBS AND POWER LINES DOWN
THROUGHOUT TOWN
0118 PM NON-TSTM WND DMG UPPER SADDLE RIVER 41.06N 74.10W
10/24/2017 BERGEN NJ TRAINED SPOTTER
WIRES DOWN AND ON FIRE WITH FIRE DEPARTMENT RESPONDING
ON OLD STONE CHURCH ROAD.
0125 PM NON-TSTM WND DMG RIDGEWOOD 40.98N 74.11W
10/24/2017 BERGEN NJ TRAINED SPOTTER
TREE DOWN ON BELMONT AND BEDFORD ROAD. FIRE DEPARTMENT
RESPONDING TO CLOSE THE ROAD.
0145 PM NON-TSTM WND DMG BAY SHORE 40.73N 73.25W
10/24/2017 SUFFOLK NY PUBLIC
POWER LINES DOWN RESULTING IN POWER OUTAGE ALONG SOUTH
SIDE OF UNION BLVD
0150 PM NON-TSTM WND DMG UPPER SADDLE RIVER 41.06N 74.10W
10/24/2017 BERGEN NJ TRAINED SPOTTER
TREE DOWN ON HOUSE ON HAMPSHIRE HILL ROAD.
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 8:39 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 111 min |
| Oct 24, 10:43 PM EDT | Flash Flood Watch | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 6 hr |
| Oct 24, 11:03 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 117 min |
| Oct 24, 11:27 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 2 hr |
| Oct 25, 1:01 AM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 119 min |
Nearby
Flash Flood Warnings in Connecticut, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.